It is currently Fri Aug 18, 2017 2:26 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: sleep during withdrawal
PostPosted: Wed Mar 20, 2013 11:11 am 
Offline
New Poster
New Poster

Joined: Wed Mar 20, 2013 11:01 am
Posts: 3
I have a quick question. Im on day 4 or 5 idk, and ive noticed my sleep going to shit. Its not that i cant fall asleep, but when i wake up im drained like i ran a mile sleepwalking. I also wake up super easy now, its like im not getting into my rem sleep or somthing. Does suboxone withdrawal do this to any of you guys? Also, im thinking it might be pot related because i stopped smoking on day 3 of my withdrawal after 3 months of daily dank. Please let me know what yall think!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 20, 2013 11:20 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
I'm guessing it's your first time going through any kind of opiate withdrawal? How long were you on sub? What dose were you at when you stopped taking it? Just curious..

Yes, suboxone (or any opiate) withdrawal = sucky sleep. That's one of the main symptoms that hits everyone. You are lucky that you're falling asleep ok. Seems it's only slightly annoying to you at this point?

Would love to know more about your suboxone history.. Hang in there!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 20, 2013 12:26 pm 
Offline
New Poster
New Poster

Joined: Wed Mar 20, 2013 11:01 am
Posts: 3
actually ive been doin the opiate withdrawal dance for about 2 years now. I started with hydrocodone then morphine then H. Ive never been very hardcore, at my peak i used once every 2-4 days. I stopped completely 8 months ago and started it up again in November 2012. At this point i now had money so i started to use ALOT and thats when my WDs became horrible. I saw a Sub doc but i really wasnt ready to quit so i used the subs as an excuse to get high thinking in my head, as long as i have subs i wont withdrawal. The last time i used H was about 2 weeks ago and im never using again. It can no longer get me high so when i look at it theres nothing compelling me to use it. Instead i focus on what kind of hell withdrawal will be after i use. My first sub withdrawal was insanely mild. Then i used H again , and then i started the subs again. I tried to taper off from 4mg and then i got down to a tiny corner of the 8mg films, i did the corner thing for about a week up until 5 days ago. Then i went cold turkey and now im on day 5 of quitting subs. I guess i just underestimated the withdrawals because of my first sub withdrawal exp but im on day 5 and its like a minor flu with muscle aches. I get this odd feeling in my stomach ALL day. Its not really painful its just fucking annoying. The biggest issue i have with withdrawal is the mental side effects. I could care less about the pain but the dam anxiety/depression at night is what gets me. Yesterday i heard a sad song and cried in my car. It actually made me laugh because i cant remeber the last time i actually cried. My biggest issue though is the way withdrawal makes me look. My girlfriend said i look 5 years older and dirty/sick. Shes not mean, i actually asked her because i noticed i looked really bad and shes very honest. I really hope this doesnt go on much longer because its hindering my life!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Mar 20, 2013 5:33 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Ok, so you've not really been on maintenance for any significant time..? Just using it as a tool to get off drugs and/ or in between uses? It's really hard to say what your detox/ w/d will be like. Seems like you've probably got a few things in your system. You said heroin doesn't get you high anymore. That is because you've got subs in your system. Be careful going back and forth.. especially after you have any type of real clean time. If you go into a relapse thinking that you can't get high on H anymore, well, that's not a good place to be at. That is a scary place and I doubt it's true.

You should do some research on subs, ok? But to answer your question, yes, loss of sleep is perfectly normal in this process. I doubt very much it's the pot although that may not be helping either. Once you get off subs, how are you going to stay off dope?

Best of luck to you!!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 20, 2013 5:41 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
dandaman09 wrote:
Yesterday i heard a sad song and cried in my car. It actually made me laugh because i cant remember the last time i actually cried.


Oh yeah, this made me laugh and is quite possibly one of the best and shortest descriptions of getting off drugs. You summed it up in the smallest nutshell.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group